MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM LCP(TM) CONDYLAR PLATE; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM LCP(TM) CONDYLAR PLATE; PLATE, FIXATION, BONE
Model Number 249.684
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).(b)(6).Complainant part is not expected to be returned for manufacturer review/ investigation.Reporter is a j&j sales representative.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.The product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history lot.Part # 249.684.Lot # 9775842.Release to warehouse date: dec 17, 2015 manufacturer: mezzovico no ncr's were generated during production.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient underwent a removal surgery of 2.7mm lcp l-plates, oblique left, 2 holes and unknown screws due to non-union on (b)(6) 2021.There was bone loss at the fracture side.The initial operation was a grossly open firework injury with fractures to the distal radius on (b)(6) 2020.A new 2.7 condylar plate was placed, and iliac crest bone graft was harvested and utilized.Procedure outcome is unknown.No patient consequences.This complaint involves eight (8) devices.This report is for (1) 2.7mm lcp(tm) condylar plate.This report is 1 of 8 for (b)(4).

Brand Name
2.7MM LCP(TM) CONDYLAR PLATE
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12028419
Report Number2939274-2021-03060
Device Sequence Number4354187
Product Code HRS
UDI-Device Identifier10886982171290
UDI-Public(01)10886982171290
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K063049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number249.684
Device Catalogue Number249.684
Device Lot Number9775842
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/26/2021
Initial Report FDA Received Date06/18/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age11 YR
Patient Weight37